MathSciNet Relay Station
MathSciNet bibliographic data
MR1862186 58J65 (46E35 60J60)
Wang, Feng-Yu Logarithmic Sobolev inequalities: conditions and counterexamples. J. Operator Theory 46 (2001), no. 1, 183–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement